# SDR IPXA201805219797

- Difficulty date: May 3, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LONGERON 9L SPLICE FITTING CRACKED AT BS 1531.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LONGERON SPLICE IAW DWG A5A7112, AND SRM 51-33-01.
